# SDR AALA200803167

- Difficulty date: December 22, 2008
- Submitted: March 20, 2009
- Operation: Air carrier
- Aircraft: N246AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49258
- Aircraft time: 71,616 hours
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

COS - INFLIGHT, CREW REPORTED NOSE LANDING GEAR GRINDING OR SPINNING NOISE ON RETRACTION WITH BURNING RUBBER ODOR NOTED.  RETURNED TO COS AND LANDED WITHOUT INCIDENT.  REPLACED LEFT AND RIGHT NOSE TIRES AND ACCOMPLISHED STRUT SERVICE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
